# SDR UPS96220740

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator Ribs
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 3 SLAT INBD AND OTBD ACTUATOR ATTACH RIBS ARE CRACKED.  REMOVED, FABRICATED AND INSTALLED RIBS PER SRM 57-50-2, 51-30-2 AND BOEING DWG 65-17240.
